# SDR CALA2016070895512

- Difficulty date: July 2, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 74,878 hours, 10,200 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 3-4 HOURS INTO FLIGHT,  CREW REPORTED THE R3 LAVATORY SMOKE DETECTOR SOUNDED.   REPLACED BALLAST IAW WD 33-29-41 P1A. OPS CHECKED OK. NO ODORS.
